Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Deformations of reducible representations of 3–manifold groups into $\mathrm{PSL}_2(\mathbb{C})$

Michael Heusener and Joan Porti

Algebraic & Geometric Topology 5 (2005) 965–997
Bibliography
1 M Artin, On the solutions of analytic equations, Invent. Math. 5 (1968) 277 MR0232018
2 L Ben Abdelghani, Espace des représentations du groupe d'un n\oeud dans un groupe de Lie, thesis, Université de Bourgogne (1998)
3 L Ben Abdelghani, Espace des représentations du groupe d'un n\oe ud classique dans un groupe de Lie, Ann. Inst. Fourier (Grenoble) 50 (2000) 1297 MR1799747
4 L Ben Abdelghani, Variété des caractères et slice étale de l'espace des représentations d'un groupe, Ann. Fac. Sci. Toulouse Math. $(6)$ 11 (2002) 19 MR1986380
5 L B Abdelghani, D Lines, Involutions on knot groups and varieties of representations in a Lie group, J. Knot Theory Ramifications 11 (2002) 81 MR1885749
6 R C Blanchfield, Intersection theory of manifolds with operators with applications to knot theory, Ann. of Math. $(2)$ 65 (1957) 340 MR0085512
7 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
8 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (2003) MR1959408
9 C D Frohman, E P Klassen, Deforming representations of knot groups in $\mathrm{SU}(2)$, Comment. Math. Helv. 66 (1991) 340 MR1120651
10 C M Gordon, Some aspects of classical knot theory, from: "Knot theory (Proc. Sem., Plans-sur–Bex, 1977)", Lecture Notes in Math. 685, Springer (1978) 1 MR521730
11 C M Herald, Existence of irreducible representations for knot complements with nonconstant equivariant signature, Math. Ann. 309 (1997) 21 MR1467643
12 M Heusener, J Kroll, Deforming abelian $\mathrm{SU}(2)$–representations of knot groups, Comment. Math. Helv. 73 (1998) 480 MR1633375
13 M Heusener, J Porti, The variety of characters in $\mathrm{PSL}_2(\mathbb C)$, Bol. Soc. Mat. Mexicana $(3)$ 10 (2004) 221 MR2199350
14 M Heusener, J Porti, E Suárez Peiró, Deformations of reducible representations of 3–manifold groups into $\mathrm{SL}_2(\mathbb{C})$, J. Reine Angew. Math. 530 (2001) 191 MR1807271
15 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics 183, Birkhäuser (2001) MR1792613
16 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
17 J Levine, Knot modules I, Trans. Amer. Math. Soc. 229 (1977) 1 MR0461518
18 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, Mem. Amer. Math. Soc. 58 (1985) MR818915
19 J Milnor, A duality theorem for Reidemeister torsion, Ann. of Math. $(2)$ 76 (1962) 137 MR0141115
20 J W Morgan, P B Shalen, Valuations, trees, and degenerations of hyperbolic structures. I, Ann. of Math. $(2)$ 120 (1984) 401 MR769158
21 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete 68, Springer (1972) MR0507234
22 I R Shafarevich, Basic algebraic geometry, Die Grundlehren der mathematischen Wissenschaften 213, Springer (1974) MR0366917
23 D J Shors, Deforming reducible representations of knot groups in $\mathrm{SL}_2(\mathbb{C})$, PhD thesis, University of California, Los Angeles (1991)
24 V Turaev, Torsions of 3–dimensional manifolds, Progress in Mathematics 208, Birkhäuser Verlag (2002) MR1958479
25 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge University Press (1994) MR1269324
26 A Weil, Remarks on the cohomology of groups, Ann. of Math. $(2)$ 80 (1964) 149 MR0169956
27 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508